Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Delaying ur menses.......

Posted by on Sep. 7, 2009 at 9:39 AM
  • 4 Replies
  • 535 Total Views

aslamualikum sisters

my ? is that there is some kind of medecine that can help u delay ur period.i know there are mecines that women take durind hajj and umrah. the reason i m asking this is bcoz i ll be getting my period somtime around next week so i ll probably have to miss last few days of ramadan but i m not willing to do that. i dont wanna miss any part of this holy month.plz tell wat u sisters do?

thannx.

may ALLAH forgive our sins during this mubarak ramadan and guide us on the right path. Ameen

by on Sep. 7, 2009 at 9:39 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-4):
proud2bmom3 Group Owner
by on Sep. 7, 2009 at 2:30 PM

assalamu alaikum sister,

I have to admit that I am among those women this Ramadan. the medicine you are talking about is the contraceptive birth control pills. . but you have to check with your doctor first. I checked with my Muslim Doctor. because if I dont' take the pills I would have had two periods this month. five days at the beginning and five or six at the end. and so I will not be fasting for a third of the month . so I checked with my doctor if I could stay on the medicine without taking the placebo pills, and just connect one pack with another.. and now with the end of this pack approaching, I fear that I am going to miss part of the last days of Ramadan. so I checked again. and was allowed to take a few pills from another pack. and then start my cycle right after  the six days of Shawwaal insha' Allah. 

 on the downside: I have constant light bleeding. which is istihaadah, so I have to make new wudu for every prayer and every time I want to touch the Quran

I am a bit irritable, have cramping, and some nausea. headaches.. dont' know if they were just form the pills or something else. but the nausea I am sure is from the pills.

on the upside, I will not miss any days this month insha' Allah, so I can stay on track with my Quran reading. I will not miss the last ten days, and I dont' have to worry about making up the days after the month is done insha Allah,

Before you make such a decision. CHECK WITH YOUR DOCTOR, . I tried to do it a couple of years ago and it was too much for me, the nausea and the bleeding. this year alhamduilaah I was able to do it.

some scholars say that your period is a natural thing , and it comes from Allah, and just take it as it is. while others see no harm in delaying it .. so basically it depends on which point of view you want to adopt, and of course.  CHECKING WITH YOUR DOCTOR.

some women cannot tolerate such medicines. so make sure that your doctor clears you for this.

you are in my dua

if I speak in error then it is from me may Allah forgive me and guide us all to what pleases HIM Ameen.

Love and salaam (peace)

 (proud2bmom3 Muslim Moms-- Owner. 

bunnymidnight
by on Sep. 7, 2009 at 7:28 PM

Walaykumsalaam.  I don't delay my period. I just let it come on its own and make up the days I miss a week after Ramadan ends usually.  Your menses is natural sister so you shouldn't be afraid to miss a few days of Ramadan.  I don't know what type of medicine there is for you to delay your period.  I don't even know if that is hala but you could ask an Imam in your masjid if possible about that. 

proud2bmom3 Group Owner
by on Sep. 7, 2009 at 9:22 PM

assalamu alaikum sister,

here is afatwa showing that it is allowed. provided that you check with your doctor and that there is no harm from them:

><><><<>><<>><<>><<>><>><<>><<>><<>><<>>

 

Taking pills to delay one’s period in order to perform Hajj
I am a sister who will be going to Hajj this year, inshallah. However I am expecting my monthly cycle to begin at around the time I have to so the obligatory Tawaf of Ka'ba.
I have therefore been advised to take a hormone tablet that my doctor has agreed to prescribe me in order to delay my monthly cycle until after I complete Hajj.
Please would you explain the Islamic standpoint of taking a hormone tablet to delay the natural cycle.

Praise be to Allaah.  

It is permissible to use these pills if they do not cause harm to the woman; that may be known by consulting a specialized doctor. 

The Standing Committee for Issuing Fatwas was asked about this matter, and they replied: 

It is permissible for a woman to use pills to delay her period at the time of Hajj if she fears she may get her period, but that is only after consulting a specialized doctor to make sure that this will not affect her health. She may do likewise in Ramadaan if she wants to fast with the people. 

Fataawa al-Jaami’ah li’l-Mar’ah al-Muslimah, 2/495

Love and salaam (peace)

 (proud2bmom3 Muslim Moms-- Owner. 

sasmom07
by on Sep. 9, 2009 at 2:56 AM

thank u very much sister that was very helpful

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)